erythrodermic psoriasis
Internal Medicine / Traditional Chinese Medicine / 皮肤性病科
Erythrodermic psoriasis is caused by improper treatment of psoriasis, especially the use of hormonal drugs during the acute progressive phase of psoriasis vulgaris, or long-term and high-dose use of corticosteroids with improper withdrawal or dose reduction methods. In addition, pustular psoriasis may also develop joint lesions during the resolution of pustules. This condition accounts for approximately 1% of psoriasis cases.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
Related hospitals
No data yet
Related departments
No data yet
Related doctors
No data yet
This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.